# SDR DALA2024022002318

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 139,914 hours, 20,181 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Part number: UNKNOWN
- Condition: Unknown
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 2L DOOR DOES NOT INDICATE ARMED ON MAIN F/A PANEL. CORRECTIVE ACTION: COULDN'T DUPLICATE FAULT. OPS CHECK NORMAL. A/C OK FOR SVC. REF B767 AMM 52-73. (5743250)
